# SDR 9509912255

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- Engine: Pwa JT8D7
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 3 ENGINE DID NOT DEVELOP TARGET TAKEOFF THRUST.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE TRIMMED AND INSPECTED THE ENGINE.  SUBSEQUENT PERFORMANCE CHECK WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
